# SDR CA980908009

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 15580
- Condition: Thermal Runaway
- Location: Battery Bay
- Component: Saft
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(CAN) BATTERY 'HOT' INDICATOR CAME 'ON'.  BATTERY THERMAL RUNAWAY.
